# SDR FDEA201008062861

- Difficulty date: August 6, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 29,785 hours, 13,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378197520200
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK, WEAR AT FR33 AND Y450.  REPAIRED AS PER EA 6-5320-141555.
